Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4900
Title: Sulla non $\sigma$-associatività delle medie associative
On the non $\sigma$-associativity of associative means
Authors: Barone, E.
Moscatelli, V.B.
Issue Date: 1989
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: E. Barone, V.B. Moscatelli, “Sulla non $\sigma$-associatività delle medie associative”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 21 (1989), pp. 211-218.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
21 (1989)
Abstract: Si dimostra la veridicità della congettura di B. Girotto e S. Holzer sull’esistenza di medie associative che non sono a-associative. Si aggiungono poi alcune osservazioni relative.
We prove that the conjecture of B. Girotto and S. Holzer, on the existence of associative means that are not G-associative, is true. We also add some related remarks.
URI: http://hdl.handle.net/10077/4900
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.21 (1989)

Files in This Item:
File Description SizeFormat
BaroneMoscatelliRendMat21.pdf360.13 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

538
checked on Apr 11, 2019

Download(s)

213
checked on Apr 11, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.